# SDR SWAA2018112727124

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,629 hours, 36,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLASHLIGHT SAFETY STRAP BROKEN.  R&R SECURITY STRAP PER MM & SIP.
